Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fourier multipliers on weighted $L^{p}$-spaces


Author: T. S. Quek
Journal: Proc. Amer. Math. Soc. 127 (1999), 2343-2351
MSC (1991): Primary 42A45
DOI: https://doi.org/10.1090/S0002-9939-99-04812-1
Published electronically: April 9, 1999
MathSciNet review: 1486747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In his 1986 paper in the Rev. Mat. Iberoamericana, A. Carbery proved that a singular integral operator is of weak type $(p,p)$ on $L^{p}(\mathbb{R}^{n})$ if its lacunary pieces satisfy a certain regularity condition. In this paper we prove that Carbery's result is sharp in a certain sense. We also obtain a weighted analogue of Carbery's result. Some applications of our results are also given.


References [Enhancements On Off] (What's this?)

  • [BL] J. Bergh and J. Löfström, Interpolation spaces; an introduction, Grundl. der math. Wiss. 223, Springer-Verlag, Berlin and New York, 1976. MR 58:2349
  • [BS] A. Baernstein II and E. T. Sawyer, Embedding and multiplier theorems for $H^{p}(\mathbb R^{n})$, Mem. Amer. Math. Soc., No. 318, Amer. Math. Soc., Providence, RI, 1985. MR 86g:42036
  • [C] A. Carbery, Variants of the Calderón-Zygmund theory for L$^{p}$-spaces, Rev. Mat. Iberoamericana 2(1986), 381-396. MR 89f:42011
  • [FG] A Figà-Talamanca and G. I. Gaudry, Multipliers of L$^{p}$ which vanish at infinity, J. Funct. Anal. 7(1971), 475-486. MR 43:2429
  • [He] C. S. Herz, Lipschitz spaces and Bernstein's theorem on absolutely convergent Fourier transforms, J. Math. Mech. 18(1968), 283-323. MR 55:11028
  • [L] K. DeLeeuw, On L$^{p}$ multipliers, Ann. of Math. 81(1965), 364-379. MR 30:5127
  • [O] C. W. Onneweer, On absolutely convergent Fourier series, Ark. Mat. 12(1974), 51-58. MR 50:5338
  • [SW] E. M. Stein and G. Weiss, Interpolation of operators with change of measures, Trans. Amer. Math. Soc. 87(958), 59-72. MR 19:1184d
  • [ST] J. O. Strömberg and A. Torchinsky, Weighted Hardy spaces, Lecture Notes in Mathematics 1381, Springer-Verlag, Berlin and New York, MR 90j:42053

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A45

Retrieve articles in all journals with MSC (1991): 42A45


Additional Information

T. S. Quek
Affiliation: Department of Mathematics, National University of Singapore, Singapore 119260, Republic of Singapore
Email: matqts@leonis.nus.edu.sg

DOI: https://doi.org/10.1090/S0002-9939-99-04812-1
Keywords: Singular integral operators, Fourier multipliers, weighted $L^{p}$-spaces
Received by editor(s): August 20, 1996
Received by editor(s) in revised form: October 31, 1997
Published electronically: April 9, 1999
Dedicated: Dedicated to Professor Leonard Y. H. Yap on the ocassion of his sixtieth birthday
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society